# SDR USAA010937

- Difficulty date: July 25, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PREVIOUSLY RECORDED LIGHTNING STRIKE, BS 430 BETWEEN S24R AND S25R.  PREVIOUSLY INSTALLED .21875 INCH RIVET PER SRM 53-00-01, FIG 207.  (M)
